Alert archive / New Mexico / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 85, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 26, 2010, 4:10 PM MDT for San Miguel County, New Mexico. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2010, 4:10 PM MDT (22:10 UTC)
- Expired
- May 26, 2010, 5:15 PM MDT
- In force
- 65 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 144 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:00 PM MDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 26, 3:00 PM MDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT WED MAY 26 2010 .DISCUSSION...GRADUALLY RISING MID-LEVEL HEIGHTS/TEMPS FORECAST DURING THE NEXT 24-36 HOURS OVER OUR AREA DOWNSTREAM OF AN UNSEASONABLY STRONG LOW OFFSHORE OF THE PACNW. THE SUBTLE SUBSIDENCE/WARMING ALOFT HAS ALREADY BEGUN TO EXERT AN INFLUENCE ON OUR AREA EVIDENCED BY A MUCH SLOWER START TO THE CONVECTION THIS AFTERNOON. BUT THUNDERSTORM DEVELOPMENT NOW BEGINNING TO INCREASE ALONG THE EAST SLOPES OF THE SANDIA/MANZANO MOUNTAINS SOUTH TO THE CAPITAN/NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT HIGH PLAINS WHERE SURFACE-BASED CAPE AOA 2000 J/KG. RESIDUAL OUTFLOW BOUNDARY FROM TUESDAY/S THUNDERSTORM COMPLEX ALSO PROVIDING A FOCUS FOR DEEP CONVECTION ACROSS THE HIGH PLAINS OF EC/NE NEW MEXICO. ALTHOUGH SPEED SHEAR IS NOT IMPRESSIVE...SUFFICIENT TURNING WITH HEIGHT SHOULD ALLOW FOR A BRIEF PERIOD OF DECENT ORGANIZIATION OF THUNDERSTORMS THAT MOVE OFF THE HIGHER TERRAIN AS WELL AS STORMS THAT DEVELOP IN THE VICINITY OF THE PREEXISTING OUTFLOW BOUNDARY OR INTERACT WITH IT. WILL MAKE SOME LAST MINUTE ADJUSTMENTS TO THE POP/WX GRIDS JUST BEFORE PRESS TIME TO FINE TUNE COVERAGE AREA. CONVECTION SHOULD QUICKLY WANE AS THE BOUNDARY LAYER STABILIZES AFTER SUNSET...AND WILL KEEP VERY LOW POPS FOR EASTERN AREAS AFTER MIDNIGHT MAINLY THE NORTHEAST QUARTER. MAIN FORECAST CHALLENGE THURSDAY IS DETERMINING HOW FAR WEST THE DEEPER LOW LEVEL MOISTURE WILL MIGRATE BETWEEN THE CONTDVD AND CENTRAL MOUNTAIN CHAIN. MODELS HAVE BEEN ADVERTISING THIS TREND FOR THE PAST SEVERAL DAYS NOW AND WITH WEAKENING WESTERLY FLOW ALOFT...THE SCOURING POTENTIAL IS MUCH LESS THAN RECENT DAYS. IF WE CAN GENERATE SOME DECENT COLD POOLS EAST OF THE CENTRAL MOUNTAIN CHAIN THIS EVENING...THEN THE WESTWARD PUSH OF LOW LEVEL MOISTURE WILL CERTAINLY HAVE A GREATER CHANCE AT REACHING THE DIVIDE. WILL CONTINUE TO HIGHLIGHT GUSTY EAST CANYON WINDS TONIGHT...WITH ISOLATED HIGH-BASED THUNDERSTORMS BETWEEN THE RIO GRANDE VALLEY AND CONTDVD THU AFTERNOON/EVENING. MEANWHILE...THE 12Z GFS WAS THE MOST AGRESSIVE WITH THE COMPENSATORY HEIGHT RISES MENTIONED ABOVE...INDICATING A CLOSED 588 DAM CONTOUR OVER THE NORTHEAST CORNER OF NEW MEXICO BY 00Z FRI. THIS PATTERN WILL GREATLY SUPPRESS DEEP CONVECTION ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN ON THURSDAY AND HAVE KEPT ISOLATED POPS RELEGATED TO THE EAST SLOPES AREA WITH NO MENTION OF THUNDER ACROSS THE FAR EC/SE PLAINS GIVEN WEAK STEERING FLOW AND STRONGER CAP. THE PACNW LOW MOVES INLAND LATE FRIDAY...AND TRACKS ACROSS THE GREAT BASIN DURING THE DAY FRIDAY. THIS WILL BRING A RETURN TO STRONGER MID-LEVEL SWLY FLOW TO THE FOUR CORNERS REGION. THIS MAY WELL SET UP A BETTER DEFINED LOW LEVEL MOISTURE GRADIENT BETWEEN THE DIVIDE AND RIO GRANDE VALLEY FRI AFTERNOON/EVENING WITH A NOTICEABLE UPTICK IN CONVECTION FOR WC/NW AREAS TO INCLUDE THE JEMEZ/SOUTHERN SAN JUANS. SO FRIDAY LOOKING MORE ACTIVE THAN THURSDAY BETWEEN THE DIVIDE AND EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. LOOKS AS THOUGH THE LOW LEVEL MOISTURE WILL GET SCRUBBED FROM WESTERN AREAS OVER THE HOLIDAY WEEKEND WITH THE BEST THUNDERSTORM POTENTIAL IN THE EAST. BACKDOOR FRONT INTO THE NORTHEAST LATE SATURDAY OR EARLY SUNDAY COULD REJUVINATE LOW LEVEL MOISTURE EC/NE FOR MEMORIAL DAY...WITH DRY /SEASONABLY WARM WEATHER ACROSS THE WEST. KJ && .AVIATION... MVFR AND SHORT DURATION IFR CONDITIONS ASSOCIATED WITH THUNDERSTORMS WILL BE FOUND ACROSS THE EASTERN PLAINS TODAY. SOME OF THE THUNDERSTORM ACTIVITY COULD LAST WELL INTO THE EVENING. THE MOST BULLISH SITES APPEAR TO BE TCC AND ROW AND A LESSER EXTENT LVS. PLACED A CB MENTION IN BOTH THE SAF AND ABQ TAF FORECASTS FOR A FEW HOUR PERIOD. WILL WATCH TO SEE HOW THAT EVOLVES. OTHERWISE VFR CONDITIONS THE REST OF THE AREA. ANOTHER SURGE OF MOISTURE WILL OCCUR WESTWARD OVERNIGHT. THUS EXPECTED ANOTHER ROUND OF LOW CIGS FAVORING THE LVS SITE. POSSIBILITIES AT TCC AND ROW BUT LESS CONFIDENT THERE SO HEDGED ACCORDINGLY. DEPENDS ON THUNDERSTORM DEVELOPMENT TONIGHT AND HOW THE AIRMASS COOLS. MORE SPACIAL COVERAGE FOR THUNDERSTORMS ON THURSDAY ACROSS THE FORECAST AREA. THE VERDICT IS STILL OUT ON HOW STRONG THEY WOULD GET AND WHERE THE FAVORED AREA WOULD BE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... FORECAST IS TRACKING WELL ALTHOUGH STORMS HAVE BEEN SLOW TO FIRE UP. STILL EXPECTING LIGHTNING NEAR AND ALONG THE CENTRAL MOUNTAINS. STORM MOVEMENT THE REST OF TODAY WILL GENERALLY BE FROM SOUTH TO NORTH AND SOUTHWEST TO NORTHEAST DEPENDING ON WHERE YOU ARE AT WITHIN THE FORECAST AREA. WETTING RAIN FOOTPRINT ASSOCIATED WITH THE THUNDERSTORMS WILL BE LARGEST ACROSS THE EASTERN PLAINS. SMALLER FOOTPRINT CLOSER TO THE CENTRAL MOUNTAINS. HUMIDITY VALUES HAVE ALSO FALLEN INTO THE SINGLE DIGITS ACROSS THE WESTERN THIRD OR SO AND THIS IS ACCOMPANIED BY AN UNSTABLE AIRMASS THROUGH A LARGE COLUMN. MOISTURE WILL SURGE WESTWARD AGAIN TONIGHT AND EXPECTING HIGHER DEWPOINTS TO REACH PORTIONS OF THE ARIZONA STATE LINE THURSDAY MORNING. MOISTURE ALONG THE ARIZONA STATE LINE WILL BE RATHER SHALLOW AND LOOK FOR SOUTHWESTERLY BREEZES DURING THE AFTERNOON...OCCASIONALLY STRONGER BREEZES...TO PUSH THIS MOISTURE BACK TO THE EAST ON THURSDAY. THIS MOISTURE PUSH WILL SHIFT THE FOCUS OF STORMS FURTHER WEST OVER CENTRAL AREAS OF THE STATE SUCH AS THE NORTHERN AND CENTRAL MOUNTAINS AS WELL AS AREAS ALONG AND JUST TO THE EAST OF THE CONTINENTAL DIVIDE. SMALLER FOOTPRINTS OF WETTING RAIN AND A BLEND OF WET AND DRY WILL BE FOUND ALONG THE CONTINENTAL DIVIDE. LARGER FOOTPRINTS OF WETTING RAIN ASSOCIATED WITH THE THUNDERSTORMS WILL BE FOUND ACROSS CENTRAL AREAS OF THE STATE...ESPECIALLY ALONG THE CENTRAL MOUNTAIN CHAIN AND PORTIONS OF THE NORTHERN MOUNTAINS. I DID INCREASE WINDS SLIGHTLY FOR FAR NORTHWEST AND WEST CENTRAL AREAS THURSDAY AFTERNOON AND THIS WILL BE ASSOCIATED WITH SINGLE DIGIT TO LOWER TEEN HUMIDITY READINGS FOR A FEW HOURS. HOWEVER...THE STRONGER RED FLAG AREA SHOULD REMAIN ALONG AND TO THE WEST OF THE ARIZONA STATE LINE. ANOTHER MOISTURE PUSH WESTWARD...PARTLY DRIVEN BY THUNDERSTORMS...WILL OCCUR THURSDAY NIGHT. THIS WILL SET THE STAGE FOR ANOTHER ROUND OF THUNDERSTORMS ACROSS A GOOD PORTION OF THE FORECAST AREA ON FRIDAY. ALTHOUGH DUE TO STEERING FLOW CONSIDERATIONS CENTRAL AREAS OF THE STATE WILL ONCE AGAIN BE FAVORED. PORTIONS OF THE EASTERN PLAINS WILL SEE LESS CHANCES DUE TO A MORE STABLE ATMOSPHERE THERE. LOOK FOR SOME BREEZINESS ONCE AGAIN ACROSS THE FORECAST AREA BUT THE STRONGEST WINDS...NOT ASSOCIATED WITH THUNDERSTORMS...SHOULD BE FOUND ALONG THE ARIZONA BORDER. HUMIDITY READINGS OVERALL LOOK TO BE THE HIGHEST...AT LEAST AREAWIDE...ON FRIDAY AS THE SINGLE DIGIT AREA ACROSS THE WEST GETS PUSHED OUT OF THE STATE. WE ARE STILL LOOKING FOR SOME SORT OF SCOURING OF THE MOISTURE BACK TO THE EAST ON SATURDAY AS THE DEEP TROUGH OVER THE WEST OPENS UP AND SHEARS OUT ACROSS THE ROCKY MOUNTAINS AND NORTHERN/CENTRAL PLAINS. THERE STILL REMAINS SOME UNCERTAINTY AS TO HOW MUCH WIND AND DRYNESS WILL BE ASSOCIATED WITH THE BREAK DOWN OF THE PATTERN BUT IT IS SAFE TO ASSUME THAT DRYING WILL OCCUR OVER THE WEEKEND. ALTHOUGH THUNDERSTORMS WILL BREAK OUT ALONG THE LEADING EDGE OF THIS SCOURING OF FRONTAL PUSH. DRYING STARTING ACROSS WESTERN AREAS ON SATURDAY AND EXTENDING FURTHER EAST ON SUNDAY. ALSO EXPECT SOME ENHANCED BREEZINESS DURING THIS PERIOD...FAVORING THE NORTHERN HALF OF THE STATE. STILL TOO EARLY TO SAY WHETHER CRITICAL FIRE GROWING CONDITIONS IN TERMS OF STRONG WIND/LOW RH WILL OCCUR DURING THIS TIME PERIOD BUT WE WILL CONTINUE TO WATCH IT. IT SHOULD ALSO BE MENTIONED THAT TEMPERATURES BOTH...DAY AND NIGHTTIME WILL GENERALLY BE ABOVE NORMAL MOST OF THE AREA THROUGH THE NEXT SEVERAL DAYS. THE ATMOSPHERE WILL ALSO BE THE MOST UNSTABLE ACROSS THE WESTSERN HALF OF THE STATE THROUGH FRIDAY. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 91 53 88 / 0 10 10 10 DULCE........................... 34 81 41 80 / 5 30 20 30 CUBA............................ 40 80 47 81 / 10 30 30 20 GALLUP.......................... 36 86 43 83 / 0 10 5 10 EL MORRO........................ 35 82 45 79 / 0 20 10 20 GRANTS.......................... 38 86 46 82 / 0 20 20 20 QUEMADO......................... 39 84 47 84 / 0 20 10 20 GLENWOOD........................ 50 91 57 90 / 0 10 10 10 CHAMA........................... 38 76 41 74 / 10 40 30 40 LOS ALAMOS...................... 51 80 51 81 / 10 20 30 20 PECOS........................... 48 79 48 80 / 30 30 30 20 CERRO/QUESTA.................... 41 78 45 78 / 20 20 30 20 RED RIVER....................... 40 68 46 68 / 20 30 30 30 ANGEL FIRE...................... 40 71 46 70 / 30 40 30 30 TAOS............................ 41 81 47 81 / 20 20 30 20 ESPANOLA........................ 51 86 54 87 / 10 20 30 20 SANTA FE........................ 49 81 52 81 / 20 30 30 20 SANTA FE AIRPORT................ 54 83 55 84 / 20 30 30 20 ALBUQUERQUE FOOTHILLS........... 58 85 60 86 / 20 20 20 20 ALBUQUERQUE HEIGHTS............. 60 86 63 87 / 10 20 20 20 ALBUQUERQUE VALLEY.............. 56 88 59 89 / 10 20 20 10 ALBUQUERQUE WEST MESA........... 58 87 61 88 / 10 20 20 10 LOS LUNAS....................... 54 89 59 90 / 10 20 20 10 RIO RANCHO...................... 57 88 60 88 / 10 20 20 20 SOCORRO......................... 54 90 60 91 / 5 20 20 10 SANDIA PARK/CEDAR CREST......... 47 82 52 82 / 20 20 30 20 MORIARTY/ESTANCIA............... 51 86 53 84 / 30 20 30 20 CLINES CORNERS.................. 52 80 53 80 / 40 30 20 20 GRAN QUIVIRA.................... 51 84 54 84 / 20 20 20 20 CARRIZOZO....................... 55 84 57 85 / 20 20 20 10 RUIDOSO......................... 49 73 53 75 / 30 20 20 10 CAPULIN......................... 52 80 54 79 / 30 20 20 10 RATON........................... 52 84 51 84 / 30 30 20 10 LAS VEGAS....................... 50 78 51 79 / 30 40 20 20 CLAYTON......................... 56 86 58 87 / 20 10 5 5 ROY............................. 56 82 58 81 / 30 20 20 10 CONCHAS......................... 59 91 61 91 / 30 10 10 5 SANTA ROSA...................... 59 89 60 89 / 30 20 10 5 TUCUMCARI....................... 61 90 61 91 / 20 10 5 5 CLOVIS.......................... 58 86 59 87 / 20 5 5 5 PORTALES........................ 60 87 60 88 / 20 5 5 5 FORT SUMNER..................... 61 90 61 90 / 20 10 10 5 ROSWELL......................... 63 90 63 89 / 20 10 10 5 PICACHO......................... 58 84 59 86 / 30 20 10 10 ELK............................. 52 79 54 81 / 30 20 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 41/50
Hazardous weather outlook, May 26, 5:37 AM MDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT WED MAY 26 2010 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 537 AM MDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ALONG THE EASTERN SLOPES OF THE NORTHERN AND CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER. DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING FOR MANY CENTRAL TO EASTERN SECTIONS OF NEW MEXICO DUE TO THE SEVERE THUNDERSTORM THREAT. 52
In the hours before
Local storm report, May 26, 10:30 AM MDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1030 AM MDT WED MAY 26 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO 3 SSE PLEASANT HILL 34.48N 103.05W
05/25/2010 CURRY NM EMERGENCY MNGR
RELAYED VIA EMERGENCY MANAGER.
&&
EVENT NUMBER ABQ1002025
DPORTERSpecial weather statement, May 26, 2:50 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 250 PM MDT WED MAY 26 2010 NMZ522-523-262115- CENTRAL HIGHLANDS-ESTANCIA VALLEY- 250 PM MDT WED MAY 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA FE AND NORTHERN TORRANCE COUNTIES THROUGH 315 PM MDT... AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF MORIARTY...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...STANLEY. THIS WILL IMPACT THE FOLLOWING NEW MEXICO HIGHWAYS... INTERSTATE 40 BETWEEN MILE MARKERS 198 AND 213... HIGHWAY 285 BETWEEN MILE MARKERS 258 AND 263... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3519 10597 3520 10571 3491 10576 3497 10603 TIME...MOT...LOC 2050Z 195DEG 12KT 3502 10589 DPORTER
Special weather statement, May 26, 3:12 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 PM MDT WED MAY 26 2010 NMZ512-514-515-529-262145- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 312 PM MDT WED MAY 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY THROUGH 345 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PECOS TO RIBERA... AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...UPPER COLONIAS...TERERRO... TECOLOTE...ROMEROVILLE...LOWER COLONIAS...CHAPELLE...SAN PABLO... OJITOS FRIOS...SAN GERONIMO AND MINERAL HILL. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3588 10565 3548 10512 3531 10537 3560 10571 TIME...MOT...LOC 2112Z 227DEG 13KT 3557 10565 3539 10539 DPORTER
Special weather statement, May 26, 3:39 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT WED MAY 26 2010
NMZ526-262215-
SOUTH CENTRAL MOUNTAINS-
339 PM MDT WED MAY 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
415 PM MDT...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RUIDOSO DOWNS...OR ABOUT 6 MILES SOUTH OF
RUIDOSO...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...RUIDOSO...RUIDOSO DOWNS...
GLENCOE AND FORT STANTON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3331 10572 3333 10572 3351 10551 3335 10533
3329 10542 3329 10570
TIME...MOT...LOC 2139Z 228DEG 10KT 3330 10560
DPORTERSpecial weather statement, May 26, 3:49 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
349 PM MDT WED MAY 26 2010
NMZ512-514-515-528-529-262215-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST
HIGHLANDS-NORTHEAST HIGHLANDS-SOUTHERN SANGRE DE CRISTOS ABOVE 9500
FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
349 PM MDT WED MAY 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORA AND WESTERN SAN
MIGUEL COUNTIES THROUGH 415 PM MDT...
AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
TERERRO TO MONTEZUMA TO ROMEROVILLE...AND MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
AREAS AFFECTED BY THESE STORMS INCLUDE...LAS VEGAS...MONTEZUMA...
SAN ANTONIO...SAN IGNACIO...SAPELLO...TIERRA MONTE...GASCON...SAN
AUGUSTIN...ROCIADA...MANUELITAS AND SOUTH CARMEN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3595 10548 3584 10513 3559 10493 3530 10518
3551 10540 3569 10567
TIME...MOT...LOC 2149Z 216DEG 16KT 3573 10552 3568 10531
3549 10521
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:00 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 2 hr |
| May 25, 6:10 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| May 25, 6:16 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 119 min |
| May 25, 6:47 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| May 25, 7:09 PM MDT | Special Weather Statement | ABQ | Curry | 36 min |
| May 25, 10:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| May 25, 10:42 PM MDT | Special Weather Statement | ABQ | De Baca | 48 min |
| May 25, 10:47 PM MDT | Special Weather Statement | ABQ | De Baca | 28 min |
| May 25, 11:23 PM MDT | Special Weather Statement | ABQ | De Baca | 22 min |
| May 25, 11:34 PM MDT | Special Weather Statement | ABQ | De Baca | 26 min |
| May 26, 12:13 AM MDT | Special Weather Statement | ABQ | De Baca | 62 min |
| May 26, 1:32 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 28 min |
| May 26, 2:00 AM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| May 26, 2:32 AM MDT | Special Weather Statement | ABQ | Union | 43 min |
| May 26, 2:45 AM MDT | Special Weather Statement | ABQ | Roosevelt | 45 min |
| May 26, 3:06 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 54 min |
| May 26, 4:00 AM MDT | Special Weather Statement | ABQ | Roosevelt | 45 min |
| May 26, 4:41 AM MDT | Areal Flood Advisory | ABQ | Roosevelt | 94 min |
| May 26, 2:50 PM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| May 26, 3:12 PM MDT | Special Weather Statement | ABQ | Santa Fe | 33 min |
| May 26, 3:39 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| May 26, 3:49 PM MDT | Special Weather Statement | ABQ | San Miguel | 26 min |
| May 26, 4:33 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 26, 4:59 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| May 26, 5:04 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 116 min |
| May 26, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
| May 26, 5:37 PM MDT | Special Weather Statement | ABQ | Otero | 23 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.